# SDR HALA2010072200322

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 92,075 hours, 17,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT PACK INOP LIGHT ILLUMINATED EICAS MESSAGE RIGHT PACK TEMP DISPLAYED.  OPERATED NORM AFTER STANDBY SELECTED.  ACCMP FIM 21-51-00 FIG 103.  NO FAULTS NOTED.  OPERATED RIGHT PACK SEVERAL TIMES, NO FAULTS NOTED.  OK FOR SERVICE.  GROUND OPS CHECK GOOD.
